# SDR DALA2015110806804

- Difficulty date: November 6, 2015
- Submitted: November 8, 2015
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- Aircraft time: 62,489 hours, 45,344 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1309
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PREVIOUS REPAIR PARTS OF FRAME BETWEEN LONGERON 28LT TO LONG 28RT BS 1309 AT AFT CARGO COMPARTMENT.  REPAIR INSTALLED AND CIC WAS APPLIED IAW SRM 51-30-5, 51-10-4, 53-03, FIG 2A, 51-10-3, PAR 14, 21, 38 F.
